# SDR HALA96164

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 529 - LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED DURING CLIMB-OUT, LT WOULD NOT EXTINGUISH W/THROTTLE BACK TO IDLE.  ALL ENGINE INSTRUMENT READINGS NORMAL.  AIR RETURN TO HNL.  REMOVED NR 1 ENGINE MAIN OIL FILTER.  FOUND EXCESSIVE AMT OF FERROUS MATERIAL IN FILTER AND CORRESPONDING DRAINED OIL.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
